# SDR QXEA2021020800047

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 29,733 hours, 31,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nonskid
- Condition: Unsecure
- Location: Airstair
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR GRIP TAPE ON TOP AIRSTAIR LOOSE TRIPPING HAZARD. REMOVED FROM SERVICE. RESECURED GRIP TAPE WITH NEW ONE IAW MCN 625743-01 ISSUE #2 NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
